# SDR MASA20211105535

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL600*
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 6003189429
- Part serial: NA
- Condition: None
- Location: Pax Dr Latch Mch
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH MECHANISM HOUSING STOP WAS FOUND WITH WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 IPC 52-11-02-05-PSA REV B, FIGURE 5, ITEM 410, EA 79-2021-245. DEFECT LOCATION: LATCH MECHANISM, PAX DOOR
